Nous considérons une équation de Kolmogorov elliptique
We consider an elliptic Kolmogorov equation
@article{AIHPB_2015__51_3_1102_0, author = {Da Prato, Giuseppe and Lunardi, Alessandra}, title = {Maximal {Sobolev} regularity in {Neumann} problems for gradient systems in infinite dimensional domains}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, pages = {1102--1123}, publisher = {Gauthier-Villars}, volume = {51}, number = {3}, year = {2015}, doi = {10.1214/14-AIHP611}, mrnumber = {3365974}, zbl = {1330.35514}, language = {en}, url = {https://www.numdam.org/articles/10.1214/14-AIHP611/} }
TY - JOUR AU - Da Prato, Giuseppe AU - Lunardi, Alessandra TI - Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2015 SP - 1102 EP - 1123 VL - 51 IS - 3 PB - Gauthier-Villars UR - https://www.numdam.org/articles/10.1214/14-AIHP611/ DO - 10.1214/14-AIHP611 LA - en ID - AIHPB_2015__51_3_1102_0 ER -
%0 Journal Article %A Da Prato, Giuseppe %A Lunardi, Alessandra %T Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains %J Annales de l'I.H.P. Probabilités et statistiques %D 2015 %P 1102-1123 %V 51 %N 3 %I Gauthier-Villars %U https://www.numdam.org/articles/10.1214/14-AIHP611/ %R 10.1214/14-AIHP611 %G en %F AIHPB_2015__51_3_1102_0
Da Prato, Giuseppe; Lunardi, Alessandra. Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains. Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 3, pp. 1102-1123. doi : 10.1214/14-AIHP611. https://www.numdam.org/articles/10.1214/14-AIHP611/
[1] Intégration géométrique sur l’espace de Wiener. Bull. Sci. Math. 112 (1988) 3–52. | MR | Zbl
and .[2] Existence and stability for Fokker–Planck equations with log-concave reference measure. Probab. Theory Related Fields 145 (2009) 517–564. | DOI | MR | Zbl
, and .[3] The generator of the transition semigroup corresponding to a stochastic variational inequality. Comm. Partial Differential Equations 33 (2008) 1318–1338. | DOI | MR | Zbl
and .[4] Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space. Ann. Probab. 37 (2009) 1427–1458. | DOI | MR | Zbl
, and .[5] Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space II. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011) 699–724. | DOI | Numdam | MR | Zbl
, and .[6] Gaussian Measures. Amer. Math. Soc., Providence, 1998. | DOI | MR | Zbl
.[7] Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland, Amsterdam, 1973. | MR | Zbl
.[8] Traces of Sobolev functions on regular surfaces in infinite dimensions. J. Funct. Anal. 266 (2014) 1948–1987. | DOI | MR | Zbl
and .[9] Problème de Skorohod multivoque. Ann. Probab. 26 (1998) 500–532. | DOI | MR | Zbl
.[10] An Introduction to Infinite Dimensional Analysis. Springer, Berlin, 2006. | DOI | MR | Zbl
.[11] Irregular semi-convex gradient systems perturbed by noise and application to the stochastic Cahn–Hilliard equation. Ann. Inst. Henri Poincaré Probab. Statist. 40 (2004) 73–88. | DOI | EuDML | Numdam | MR | Zbl
, and .[12] Elliptic operators with unbounded drift coefficients and Neumann boundary condition. J. Differential Equations 198 (2004) 35–52. | DOI | MR | Zbl
and .[13] Sobolev regularity for a class of second order elliptic PDE’s in infinite dimension. Ann. Probab. 42 (2014) 2113–2160. | DOI | MR | Zbl
and .[14] Second Order Partial Differential Equations in Hilbert Spaces. London Mathematical Society Lecture Notes 293. Cambridge Univ. Press, Cambridge, 2002. | DOI | MR | Zbl
and .[15] Conservative stochastic Cahn–Hilliard equation with reflection. Ann. Probab. 35 (2007) 1706–1739. | DOI | MR | Zbl
and .[16] Vector Measures. Mathematical Surveys 15. Amer. Math. Soc., Providence, RI, 1977. | DOI | MR | Zbl
and .[17] Hausdorff measures on the Wiener space. Potential Anal. 1 (1992) 177–189. | DOI | MR | Zbl
and .
[18] Fluctuations for
[19] White noise driven by quasilinear SPDE’s with reflection. Probab. Theory Related Fields 93 (1992) 77–89. | DOI | MR | Zbl
and .[20] The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. Ann. Probab. 40 (2012) 1759–1794. | DOI | MR | Zbl
, and .[21] Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection. Probab. Theory Related Fields 123 (2002) 579–600. | DOI | MR | Zbl
.Cité par Sources :